| Model Number |
1002717 |
| Medical Device Problem Code |
Battery Problem (2885)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/22/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that pump battery stayed at 100% for 1 day and issue continued even after pump was reset.There was no reported impact to the customer¿s blood glucose level.Multiple attempts were made by tandem technical support to follow-up with the customer on the reported issue, but no response was received.
Additional Manufacturer Narrative
In use at the time of the event:
cgm model: unknown.Mobile os: unknown / unknown / unknown / unknown.